Pregnancy after precum and Plan B?


Q: I had unprotected sex but no ejacuation happened. I took Plan B 65 hours after it happened and I was on cycle day 9 or 10 when it happened. My periods are normally regular. Two weeks after the pill, I had a week long lighter than usual period that came a week before my expected period. About two weeks after this the only thing wrong with me is I'm experiencing constipation and a slight stomach ache. Is it likely that I am pregnant?


A:   Thank you for your question. The irregularities in your menstrual period could be due to the usage of the emergency contraceptive Plan B or due to the possibilty that you could have become pregnant. Pre-ejaculatory fluid does contain a very small amount of active sperm, which can cause pregnancy. The risk is very low, but it is still present. Given the fact you took Plan B 65 hours after intercourse, it may not have been effective in preventing insemination or implantation of a fertilized egg in the uterus. We recommend that you go to your doctor to have pregnancy test performed to be completely certain that you have not become pregnant.

Thank you for consulting

Related Q&A

Q: Let me start with the facts I am female and 44. In the past six months, I have dealt with joint pain, muscle aches, ...

Q: I recently tried hormone replacement therapy with out doctor perscription. It made me feel like a brand new man. Ho...

Q: What is the advanced treatment for Waldenstrom Disease not me.a friend. no white cell production-no immunity

Q: Hi, my arm is not fractured, i fell off my bike last night and slammed my right side on pavement. Noting but scr&agra...

Q: UPADUQ hello, Amost a year ago when I was on holiday i had a twitching appear in my right upper arm. You could ...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon